# SDR YENA2024121601557

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 05349
- Aircraft time: 45,890 hours, 15,224 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2020, FLL-ORH. 'DURING T/O AND INITIAL CLIMB MODERATE OIL (MAGIC MARKER LIKE) ODOR IN FLIGHT DECK. IRRITATING TO NOSE. ODOR ISOLATION CHECKLIST PACK 1 OFF SEEMED TO ELIMINATE IT. ( PACKS ); REF LOGPAGE 4009050, ITEM 1 AND ITEM 2 FOR BORO INSPECTION ON ENGINE 1 AND INSPECTION OF PACK. NO SIGNS OF OIL LEAK. ALSO LOGPAGE 4009048, ITEM 1  FO PACK 1 OZONE FILTER REPLACEMENT. PERFORMED #1 ENGINE RUN IAW 71-00-00. PERFORMED PACK 1 BURN IAW TSM 05-50-00-810-085. LEVEL 1 NO ODOR PRESENT AT THIS TIME. A/C OK FOR SVC. THIS CLEAS MDDR. MX-4 UPDATED, MCC NOTIFIED PLACARD REMOVED.
